Mathematical Biosciences and Engineering, 2016, 13(1): 101-118. doi: 10.3934/mbe.2016.13.101

Primary: 92D25, 92D40; Secondary: 34D20, 34D23, 93D30.

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

The global stability of coexisting equilibria for three models of mutualism

1. Department of Mathematics, Technical University of Iaşi, Bd. Copou 11, 700506 Iaşi
2. Department of Financial Mathematics, Jiangsu University, ZhenJiang, Jiangsu, 212013

We analyze the dynamics of three models of mutualism, establishing the global stability of coexisting equilibria by means of Lyapunov's second method. This further establishes the usefulness of certain Lyapunov functionals of an abstract nature introduced in an earlier paper. As a consequence, it is seen that the use of higher order self-limiting terms cures the shortcomings of Lotka-Volterra mutualisms, preventing unbounded growth and promoting global stability.
  Article Metrics
Download full text in PDF

Export Citation

Article outline

Copyright © AIMS Press All Rights Reserved